# SDR 02FDEA00476

- Difficulty date: July 6, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 33,363 hours, 7,736 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD T/E FLAP OUTBOARD HINGE LWR INBOARD BOLT FOUND CORRODED AND RUBBING SCARS ON SHANK.
